# SDR IPXA2019083086114

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 59,258 hours, 19,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32116
- Condition: Damaged
- Location: Bs 637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AT BS 637, STRINGER 31L. TEAR STRAP DAMAGED.  REPAIRED IAW EO B767-5330-73738-A AND SRM 53-00-01-2R.
